# SDR SIMA200213812

- Difficulty date: May 10, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER FORWARD SPAR HAS TWO OVERSIZED HOLES, UPPER SKIN PANEL.  PERFORMED AN NDT INSPECTION, NO DEFECTS NOTED.  INSTALLED FASTENERS WET, DONE IAW MFG SRM.
